IronMag Research Chems


Diarrhea from gear?

Results 1 to 8 of 8
  1. #1
    Registered User


    Join Date
    Apr 2011
    Gender
    Male
    Location
    FL
    Posts
    54
    Rep Points
    419705

    Diarrhea from gear?

    I'm currently running dbol and test e and getting the shits pretty bad. I assume it's the oral dbol. This a pretty common side effect? Anything to combat it?

  2. #2
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    USA
    Posts
    128
    Rep Points
    5456064

    Are you taking a lot of protein powder? That's often the culprit.

  3. #3
    Registered User


    Join Date
    Apr 2011
    Gender
    Male
    Location
    FL
    Posts
    54
    Rep Points
    419705

    I'm taking protein powder, but the same as I was prior to aas.

  4. #4
    Anabolic Whore
    ELITE MEMBER
    ANIMALHAUS's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    PHILA.DELPH.I.A.
    Posts
    2,140
    Rep Points
    168530665

    Dbol always gave me the runs. You'll be back to normal within a week once you cut it out. Just make sure you keep your water intake high because diarrhea will dehydrate the shit out of you (no pun intended).
    Disclaimer: All information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. Everything posted is for entertainment purposes only. ANIMALHOUSE is presenting fictitious opinions and does in no way use, encourage, nor condone the use of any illegal substances or the use of legal substances in an illegal manner.

  5. #5
    Senior Member
    ELITE MEMBER
    chronicelite's Avatar


    Join Date
    Apr 2006
    Posts
    1,434
    Rep Points
    28453697

    Yeah keep an eye on this. You might have to increase your calorie consumption because the decreased transit time in your intestines may reduce the amount of nutrition you are absorbing.

    My problem during AAS use is always constipation. I actually prefer diarrhea to constipation because constipation gives me a distended abdomen and makes me look fat.


  6. #6
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    Usa
    Posts
    290
    Rep Points
    20031459

    Also if you are taking a pre workout stim this could be a contributor

  7. #7
    Be Genetically Different
    BOARD REP
    blazeftp's Avatar


    Join Date
    Sep 2010
    Gender
    Male
    Location
    The Zone.
    Posts
    1,810
    Rep Points
    192163594

    Could be a number of things,
    If Dbol is the only new thing then you know thats whats causing the problem ?

    Have you had dbol from that source before ?
    Try adjusting your diet and watching fiber intake.

  8. #8
    Senior Member
    BOARD REP
    World-Pharma.org's Avatar


    Join Date
    Mar 2010
    Gender
    Male
    Location
    europe
    Posts
    9,585
    Rep Points
    592631174

    You receive good quality gear i think

Similar Threads

  1. AnabolicBody Has A Bad Case Of Diarrhea LOL
    By OldSchoolLifter in forum Anything Goes
    Replies: 13
    Last Post: 06-16-2011, 08:41 PM
  2. Replies: 14
    Last Post: 09-27-2009, 06:30 PM
  3. Plain yogurt and diarrhea
    By sicko in forum Diet & Nutrition
    Replies: 2
    Last Post: 09-09-2007, 07:35 AM
  4. Leg Day/Power week + Explosive Diarrhea
    By KelJu in forum Open Chat
    Replies: 12
    Last Post: 06-11-2006, 01:05 PM
  5. Dear Diarrhea.......er......Diary
    By MaxMirkin in forum Online Journals
    Replies: 614
    Last Post: 11-22-2004, 10:19 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->